# SDR QXEA9800969

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pedestal
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LIGHT CORROSION ON CENTER PEDESTAL FRAME ADJACENT TO CO-PILOTS LEFTHAND RUDDER PEDAL FOOTREST.  REPAIRED IAW FOKKER SRM 51-10-4, PAGE 8, PARAGRAPH 3 A-C AND EA 4-53-481.
